MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/106002808802200709

Медицинская библиотека · Drug intelligence & clinical pharmacy · 1988

Esophageal candidiasis associated with beclomethasone dipropionate aerosol therapy.

Kesten S, Hyland R H, Pruzanski W R, Kortan P P

Клинический случайСтатьяПеревод в очереди

Аннотация

A 23-year-old woman with asthma developed severe heartburn while using beclomethasone dipropionate. Esophageal candidiasis was diagnosed on endoscopy and confirmed by biopsy. Subsequent studies revealed mild hypogammaglobulinemia and mild impairment of neutrophil candidacidal activity, the significance of which is unknown. Esophageal candidiasis associated with the use of inhaled beclomethasone has not been previously reported.

Для цитирования: Kesten S, Hyland R H, Pruzanski W R, Kortan P P. Esophageal candidiasis associated with beclomethasone dipropionate aerosol therapy.. Drug intelligence & clinical pharmacy. 1988. DOI: 10.1177/106002808802200709.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.